Orencia and Weight gain - from FDA reports
Weight gain is found among people who take Orencia, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Methotrexate, and have Pain. This review analyzes which people have Weight gain with Orencia. It is created by eHealthMe based on reports of 21,048 people who have side effects when taking Orencia from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 20, 2017
21,048 people reported to have side effects when taking Orencia.
Among them, 213 people (1.01%) have Weight gain
Number of reports submitted per year:
Time on Orencia when people have Weight gain *:
- < 1 month: 25.0 %
- 1 - 6 months: 25.0 %
- 6 - 12 months: 25.0 %
- 1 - 2 years: 12.5 %
- 2 - 5 years: 12.5 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Weight gain when taking Orencia *:
- female: 91.71 %
- male: 8.29 %
Age of people who have Weight gain when taking Orencia *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.69 %
- 20-29: 3.45 %
- 30-39: 7.59 %
- 40-49: 23.45 %
- 50-59: 22.76 %
- 60+: 42.07 %
Top conditions involved for these people *:
- Pain (8 people, 3.76%)
- Psychomotor Hyperactivity (5 people, 2.35%)
- Nervous System Disorder (5 people, 2.35%)
- Osteoporosis (4 people, 1.88%)
- Gastroesophageal Reflux Disease (4 people, 1.88%)
Top co-used drugs for these people *:
- Methotrexate (51 people, 23.94%)
- Enbrel (35 people, 16.43%)
- Actemra (34 people, 15.96%)
- Humira (32 people, 15.02%)
- Xeljanz (24 people, 11.27%)
Top other side effects for these people *:
- Drug Ineffective (61 people, 28.64%)
- Fatigue (46 people, 21.60%)
- Headache (29 people, 13.62%)
- Pain (25 people, 11.74%)
- Joint Pain (25 people, 11.74%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Weight gain when taking Orencia?
- Check symptoms - is weight gain caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsWeight gain and drugs with ingredients of abatacept.
Expand the study to include reports from both FDA and eHealthMeWeight gain and Orencia from FDA and eHealthMe reports
Orencia has active ingredients of abatacept. It is often used in rheumatoid arthritis. (latest outcomes from Orencia 21,286 users)
Weight gain has been reported by people with depression, rheumatoid arthritis, high blood pressure, pain, multiple sclerosis (latest reports from 128,993 Weight gain patients).
Browse all side effects of Orenciaa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gainWeight gain
Could your condition cause Weight gainWeight gain
What would happen?
Questions to the study
I have copd. Ive just been put on symbicort. iam also on spiriva respimat. Since I was put on symbicort I notice I have been gaining weight. I am on a strict low carb diet. I eat small meals . I cannot exercise due to my copd. What can I do to try and keep weight off.
User reviews to the study
Hi--I'm new here. I have had hypokalemia for a couple of yrs now and my primary care physician just keeps upping my dose of potassium. Finally, I am sick and tired of being sick and tired--complete with the heart palpitations and cramping so badly that from time to time I can't even walk to ...
I was fitted with a pacemaker In NOV, 2015 and began taking Eliquis. Within a year my weight increased by over 40 pounds. Ultimately I was wheeled into the emergency room hardly able to breathe. They gave me a breathalyzer, didn't work. I was put on medication to reduce my water weight ...
I gained 8-10 pounds within the first 8 weeks of taking it. I had not changed my diet or exercise regime but now with effort am unable to take of this uneeded extra weight. My doctor believes it is unrelated to Prazosin but I am unable to otherwise account for the gain & as was already a bit ...
Gaining weight on an expensive drug that is supposed to make you lose weight is beyond frustrating. Is there anything else available that would get better results? Will it improve at some point (I just started taking Belviq this month)? I am a diabetic that takes Glyburide, Metformin, and ...